# SDR SIMA201908210002

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 34,493 hours, 30,556 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 4006719906
- Part serial: 01086107
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  AROUND 2000FT AGL0 WITH AUTO PILOT OFF AND YD ON EXPERIENCED UNCOMMANDED30* ROLL TO THE RIGHT CONTINOUSLY CORRECTED WITH AILERON AND RUDDER TO REGAIN DIRECTIONAL CONTROL RUDDER PEDALS ON BOTH SIDES WERE VERY STIFF ON BOTH SIDES .RAN QRD YAW DAMP BOTH FAIL QRH PROCEDURE AFTER EICAS MSG LANDED BELOW MAX LANDING WEIGHT.  R & R A/P RUDDER SERVO ASSY. IAW EMB-140 AMM 22-11-05. A/P SYS. FUNCTIONAL TEST IS GOOD IAW EMB-140 AMM 22-11-00.
